# SDR CALA0200200

- Difficulty date: April 13, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 45,729 hours, 22,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Sta 1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 29R CORRODED AT STA 1287. THE CORRODED AREA OF LONGERON WAS REMOVED AND A NEW SECTION AND SPLICES WERE INSTALLED IAW SRM 53-02, FIGURE 18.
